Professor Krugman 45-Degree Rule Rule

Thirlwall, Anthony P. (1991) Professor Krugman 45-Degree Rule Rule. Journal of Post Keynesian Economics, 14 (1). pp. 23-28. ISSN 0160-3477. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: P. Ogbuji
Date Deposited: 29 Jun 2011 12:38
Last Modified: 10 Jun 2014 08:03
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year